# SDR DALA2024101810208

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 138,018 hours, 20,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 184 FOUND MULTIPLE ROWS AFT RIGHT INOP EMERGENCY LIGHTS. CORRECTIVE ACTION: R/R BATTERY POWER SUPPLY M9010 PER B767 AMM 33-51. OPS CHK GOOD, ALL LIGHTS ON. (4000110)
